# SDR AALA202209298941

- Difficulty date: September 26, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 90,780 hours, 11,282 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755713
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPPER BUNK SMOKE DETECTOR FOUND INOPERATIVE DURING INSPECTION ON JOB CARD 72T20025017 AND REFFERENCE MAINTENANCE MESSAGE 26-41010. REPLACED UPPER BUNK SMOKE DETECTOR REF AMM 26-1-11-401.
